# SDR C77A20130430003

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 15,809 hours, 9,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Part time: 15,809 hours, 9,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, HAS CORROSION AT X=4799 Y=260.4.    REMOVED CORROSION IAW SRM 51-10-03 & 51-12-01 AND INSTALLED DOUBLERS IAW 2013-170-006436-C AND EO E175-53MR-135 REV IR.
